Thunderstorm Wind, Pulaski
- When
- August 10, 3:05 PM CST
- Where
- Pulaski County, St Robert
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- UTILITY COMPANY
- Coordinates
- 37.817, -92.233
Thunderstorm wind gusts caused tree damage and brief power outages.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Aug 10, 1:50 PM CST, 1 hour 15 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 250 PM CDT WED AUG 10 2005 .DISCUSSION... ISOLATED CONVECTION WAS AGAIN BUBBLING UP IN THE SEASONABLY HOT AND HUMID AIRMASS ACROSS THE AREA. RATHER BENIGN SURFACE FEATURES WERE IN PLACE WITH A WEAK WIND FIELD AT THE SURFACE AND ALOFT. A WEAK BOUNDARY HAD SAGGED INTO NORTHERN MISSOURI WITH SOME INDICATION OF A WEAK SURFACE LOW OVER EAST CENTRAL MISSOURI. ISOLATED PULSE TYPE THUNDERSTORMS WILL LINGER INTO THE EVENING BEFORE DISSIPATING WITH THE LOSS OF DAYTIME HEATING. MODELS SUGGEST THAT CONVECTION MAY LINGER ACROSS THE EASTERN OZARKS OVERNIGHT AS THE EASTERN FLANK OF THE FRONT TO THE NORTH SAGS SOUTHWARD. THIS FRONT WILL RETREAT TO THE NORTH THURSDAY AS THE BROAD UPPER RIDGE REMAINS ANCHORED ACROSS THE REGION. ABOVE NORMAL BUT SEASONABLY HOT TEMPERATURES WILL CONTINUE THURSDAY AND FRIDAY, ISOLATED CONVECTION CANNOT BE RULED OUT BUT DIFFICULT DETERMINE FAVORED AREAS OF DEVELOPMENT. THE RIDGE WILL TRANSLATE EASTWARD THIS WEEKEND AS STRONGER UPPER LEVEL WESTERLIES MIGRATE TO THE SOUTH AND A TROUGH DEVELOPS OUT WEST. AS A RESULT...A SURFACE BOUNDARY WILL PUSH SLOWLY SOUTH TOWARD THE REGION. THIS FRONT IN ASSOCIATION WITH MINOR SHORTWAVES RIDING THROUGH THE THE UPPER LEVEL WESTERLIES WILL BRING A MORE LEGITIMATE CHANCE OF RAIN LATER IN THE WEEKEND. THIS FRONT WILL MEANDER ACROSS EARLY NEXT WEEK AS IT BECOMES PARALLEL TO THE FLOW ALOFT. THIS WILL KEEP THE CHANCE OF SHOWERS AND THUNDERSTORMS GOING THROUGH TUESDAY. FOSTER && .AVIATION... ISOLATED THUNDERSTORMS CONTINUE INTO EARLY THIS EVENING. STORM COVERAGE WILL BE LIMITED IN THE JOPLIN (KJLN) AREA WITH SLIGHTLY MORE COVERAGE AROUND THE SPRINGFIELD (KSGF) TERMINAL. MVFR CONDITIONS CAN BE EXPECTED WHERE STORMS OCCUR. SOME MVFR VISIBILITY IN HAZE WILL BE POSSIBLE AGAIN EARLY THURSDAY MORNING. FOSTER && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 103 PM CDT WED AUG 10 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 103 PM CDT WED AUG 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND LINGER INTO THE EARLY EVENING. THUNDERSTORM DEVELOPMENT WILL BE CONCENTRATED ACROSS SOUTH CENTRAL MISSOURI. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAIN...FREQUENT CLOUD TO GROUND LIGHTNING...SMALL HAIL...AND WIND GUSTS IN EXCESS OF 40 MPH. A COUPLE OF SEVERE STORMS WITH WINDS IN EXCESS OF 60 MPH WILL BE POSSIBLE. ALSO...HEAT INDICES WILL APPROACH 100 DEGREES THIS AFTERNOON... ESPECIALLY ACROSS CENTRAL MISSOURI. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAT INDICES WILL ONCE AGAIN APPROACH 100 DEGREES ACROSS MUCH OF THE OUTLOOK AREA THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT WED AUG 10 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 6 NW OSAGE BEACH 38.29N 92.70W
08/10/2005 CAMDEN MO PUBLIC
3 INCH DIAMETER TREES BLOWN DOWN
SCHULTZThe Springfield radar (KSGF), 122 km away, was scanning. The volume nearest the first event began at 21:06 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm wind gusts caused tree damage and brief power outages.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, August 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5471043.